Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 814067, 7 pages
Research Article

On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy -Normed Spaces

School of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 11 June 2013; Accepted 4 August 2013

Academic Editors: M. Tang and C. Zhu

Copyright © 2013 Tian Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian Zhou Xu, “On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy -Normed Spaces,” ISRN Mathematical Analysis, vol. 2013, Article ID 814067, 7 pages, 2013. doi:10.1155/2013/814067